Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 57, No. 2, pp. 161-168 (2000)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Some Correspondences for Galois Skew Group Rings

George Szeto and Lianyong Xue

Department of Mathematics, Bradley University,
Peoria, Illinois 61625 - U.S.A.

Abstract: Let $S$ be a ring with 1, $G$ a finite automorphism group of $S$, and $S\ast G$ a skew group ring of $G$ over $S$ which is Azumaya. Two correspondence theorems are shown between a class of subgroups of $G$ and a class of the Azumaya algebras contained in $S\ast G$.

Keywords: Galois extensions of rings; Azumaya algebras; skew group rings.

Classification (MSC2000): 16S30, 16W20.

Full text of the article:

Electronic version published on: 31 Jan 2003. This page was last modified: 27 Nov 2007.

© 2000 Sociedade Portuguesa de Matemática
© 2000–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition